LIPO AND ATRIPLA
Dec 30, 2008
Hello, I would like to know if atripla causes lipo? thanks!
Response from Dr. Moyle
Most of the evidence would say no. Fat mass on average stays stable normal over 5 or more of treatment in initial therapy studies with Atripla components and switch studies suggest folks who go off thymidines like d4t or AZT to Atripla components see increases in fat. So looks like no lipo. Hope this helps best wishes Dr Moyle
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is It Possible To Get HIV From Rubbing Against Someone?
- If I Have Ars Will I Have Headache?
- Is White Tongue An Acute Symptom Of HIV?
- Night Sweats After Unprotected Vaginal Sex Sign Of HIV AIDS
- Oral Ulcers After Open Mouth Kissing Sign Of HIV AIDS
- White Discharge After Unprotected Anal Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.